MAUDE Adverse Event Report: ABBOTT LABORATORIES (IRVING IA/CC) CALCIUM

ABBOTT LABORATORIES (IRVING IA/CC) CALCIUM
Model Number 3L79-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely elevated calcium result generated on the architect c4000 on one patient.Results provided: (b)(6) = 15.1 / 10.1 mg/dl (normal range: 8.4-10.4 mg/dl).No impact to patient management was reported.
 
Additional Manufacturer Narrative
The evaluation of complaint data for the product and likely cause lot 07310un19 identified normal complaint activity and there are no trends for the product related to patient results.No customer returns were available for evaluation.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.An analyzer log review was performed and discovered that the customer's issue with calcium occurred while also processing the architect hba1c assay.After editing the smart wash configuration for the calcium, the customer has had no more issues.Based on the investigation no product deficiency was identified for the architect calcium assay lot# 07310un19.

Brand Name
CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT LABORATORIES (IRVING IA/CC)
1915 hurd drive
irving TX 75038
MDR Report Key9859515
Report Number3016438761-2020-00005
Device Sequence Number3436204
Product Code CJY
UDI-Device Identifier00380740005931
UDI-Public00380740005931
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2020
Device Model Number3L79-21
Device Catalogue Number03L79-21
Device Lot Number07310UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer03/29/2020
Initial Report FDA Received Date03/20/2020
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER LIST 02P24-01; ARCHITECT C4000 ANALYZER LIST 02P24-01; SERIAL (B)(6); SERIAL (B)(6)